# SDR SWIA202156516

- Difficulty date: January 30, 2021
- Submitted: March 2, 2021
- Operation: Air carrier
- Aircraft: N793SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10295
- Aircraft time: 30,847 hours, 18,755 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Fitting
- Condition: Broken
- Location: Bulkhead
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BROKEN BULKHEAD FITTING ASSEMBLY AT LBL9.00  FS 967.50 REQUIRES REPLACEMENT. / P/N: CDSP1900-501.    (C-CHECK) RO 2/28/2021   REPLACED BULKHEAD FITTING ASSEMBLY ON LBL 9 AT FS 967.50 REF CRJ 700 SRM 51-41-02-001-001-A01
